# SDR U30A200600009

- Difficulty date: August 23, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N270AV
- Make and model: Airbus A320-214
- Aircraft serial: 2325
- Aircraft time: 5,724 hours, 2,183 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Scratched
- Location: Aft Cargo Door
- Part time: 5,724 hours, 2,183 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS SDR IS BEING SUBMITTED TO DOCUMENT THE PERMANENT MAJOR REPAIR TO THE AFT CARGO DOOR, DAMAGED WHEN GROUND EQUIPMENT CAME IN CONTACT WITH IT.  THE DAMAGE AREA WAS AT FR 54A-54, AND BEAM 3&4 OF THE AFT CARGO DOOR.  REPAIRED WITH AN EXTERNAL SKIN DOUBLER PER SRM 52-32-00, FIG 205.  THIS REPAIR REQUIRES AN INITIAL REINSPECTION AT 60,000FC AFTER REPAIR EMBODIMENT, WITH A REPEAT INTERVAL WHICH IS TBD (TO BE DETERMINED) BY AIRBUS INDUSTRY.  FAA FORM 337 HAS BEEN SUBMITTED.
